# SDR FDEA201710012877

- Difficulty date: October 1, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 100,954 hours, 29,942 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AGA71703
- Condition: Cracked
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BAY, APPROXIMATELY BS 1841, LBL 6 AND RBL 6, FRAME WEB IS CRACKED.  REPAIRED THE FRAME IAW SRM 51-00-01, FIG 10, SHT 5, VOL I.
